Ask an expert
Question

08 Nov 2006

late period
I've been on Yasmin for almost five years but had to stop using it after being diagnosed with thrombosis. I've stopped using the pill at the end of April this year. My periods have been fairly ragular since then, but now I'm more than a week late. I did not have ANY sexual penetration during this time, so according to me, I cannot be pregnant. Do I need to see a doctor?
Answer 412 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Yes, you need to find out why your period is late.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18606 votes
Vote